# SDR DALA2016031501940

- Difficulty date: March 14, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 31,652 hours, 21,539 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Bs 706
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CTR WING TANK UPPER SURFACE, BS 706 SKIN EXFOLIATED.  REPAIRED IAW PRI 543588-14, REV 3 AND ER/A 543588, REV A.
